# SDR CA001012011

- Difficulty date: September 29, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 928 hours
- System (JASC): 2720 · Rudder Control System
- Part: Bearing Support
- Part number: S16751
- Condition: Cracked
- Location: Center
- Part time: 1,077 hours
- Component: Rudder Control S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, RUDDER PEDAL TORQUE TUBE SUPPORT BEARING FOUND CRACKED IN HALF AT APPROXIMATELY THE CENTER OF THE UPPER BEARING HALF.  BEARING HALVES WERE BOTH REPLACED.  BEARING FAILURE APPEARS TO HAVE OCCURED DUE TO MANUFACTURING DEFECT.  (X)
